# SDR KBM2005F00194

- Difficulty date: May 20, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Engine: Tmeca ARRIEL1B
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 16061
- Part serial: T03863
- Condition: Overtemp
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

NICAD BATTERY, BATTERY TEMP LIGHT ON,  BATTERY HOT.  REMOVED AND REPLACED. (K)
